# SDR AALA991002

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HFEC INDICATES CRACK IN NR 2 CARGO DOOR FORWARD FUSELAGE FRAME WEB INBOARD OF LOWER STOP FITTING.  STOP DRILLED CRACK, HFEC AROUND STOP DRILL, NO FURTHER CRACK PROGRESSION.  INSTALLED DOUBLER PER SB 727-53A 0199 FIG 2 WITH .080 INCH 7075-T6.  (M)
